# SDR CA120727002

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 14807000
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS PARKED OVERNIGHT, BEFORE FLIGHT IN HUMID WEATHER CONDITION. AFTER POWERING UP THE ACFT AND CABIN ON APU GENERATOR, THE F/A HAD A KETTLE CONNECTED TO THE GALLEY ELECTRICAL OUTLET.  SHE FELT A BURN ODOR AND SWITCHED THE POWER OFF. AFTER INSPECTION OF THE GALLEY AREA, BEHIND THE SERVICE PANEL, TECH HAS FOUND WIRES CLOSE TO CONNECTORS WITH BROWNISH COLOR.  GALLEY SERVICE OUTLETS HAVE THEN BEEN DEACTIVATED BY PULLING THE ASSOCIATED CIRCUIT BREAKERS.  FURTHER INSPECTION LEAD TO THE REPLACEMENT OF THE CONNECTORS, REF: 2436A2P1, J1 & 2436J2P1/J1, WHICH WERE BURNED AND/OR DISCOLORED.  INVESTIGATION POINT OUT THAT THE MOST PROBABLE REASON FOR THE BURNED CONNECTORS WAS CAUSED BY POOR CRIMP ON THE PINS OR SOCKET OR A LOOSE CONNECTION.  NOTE THAT CONNECTORS HAD SEVERED TOO MUCH DAMAGED TO CONCLUDE AS TO THE EXACT CAUSE OF OVERHEAT, ELECTRICAL CIRCUIT AND COMPONENTS USED HAVE PROVEN TO BE WITHIN TOLERANCE.
